# SDR RAIA00302044

- Difficulty date: February 10, 2003
- Submitted: March 8, 2003
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 15,731 hours, 15,701 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002410
- Part serial: A143370
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5594-STL- RIGHT INBOARD WINDSHIELD CRACKED. Maintenance removed and replaced the right inboard windscreen.
